# SDR SWIA201440020

- Difficulty date: November 7, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 40,716 hours, 36,238 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR BELLCRANK END IS CHAFED AT THE DOOR ROD CONNECTION END.  C-CHECK, OUT OF LIMITS IAW DWG. R & R RT MLG DOOR BELLCRANK ASSY,  REF AMM, CW REO.
